IEEE - Institute of Electrical and Electronics Engineers, Inc. - VARIANCE APPROXIMATION FOR EXPONENTIAL FAMILY PENALIZED MAXIMUM LIKELIHOOD ESTIMATORS: APPLICATION TO KINETIC PARAMETRIC ESTIMATION

2007 4th IEEE International Symposium on Biomedical Imaging: Macro to Nano

Author(s): Quanzheng Li ; R.M. Leahy
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2007
Conference Location: Arlington, VA, USA
Conference Date: 12 April 2007
Page(s): 916 - 919
ISBN (CD): 1-4244-0672-2
ISBN (Paper): 1-4244-0671-4
DOI: 10.1109/ISBI.2007.357002
Regular:

We further simplify previously published general approximate expressions for the covariance of penalized maximum likelihood estimators for likelihoods with the canonical form of the exponential... View More

Advertisement